MAUDE Adverse Event Report: Medtronic Neuromodulation VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

Medtronic Neuromodulation VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.The trial began on 2026-jul-07.It was reported that  the patient cut their leads so they were still implanted.The caller clarified that this account performed the trial for three days and sends instructions home with the patient for them to remove their own leads.The caller stated patient wasn't able to get their leads out so they cut them.The caller stated the physician took the patient back to the or for permanent implant today and tried to see if they could find the remaining portions of basic evaluation leads but was not able to visualize them in the procedure and wasn't going to perform further surgery in an attempt to locate them.Caller stated physician performed imaging and was able to see the remains on an ap view but not on a lateral view.Therefore, the physician had no indication of how deep the lead remnants were but confirmed they were still implanted.Agent reviewed mri information from  manual which stated patient should not be exposed to mri during test stim.Agent and caller discussed programming that patient has abandoned components and that they would not be eligible for mri.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Additional information was received from a manufacturing representative (rep).They reported that the cause of the leads been cut was determined as the patient stated that when they tried to remove/pull the leads out when they were unable to fully remove them, so they cut them.The most likely cause or contributed the issue was that the patient cut the leads even though they had directions not to cut the leads.The steps taken to resolve the issue was that on (b)(6) 2026, patient had the implant procedure, upon their arrival, they told them that they cut the leads from their trial which ended on (b)(6) 2026.The doctor attempted to locate and remove the cut trial leads.The doctor (dr) could visualize the leads in the fluoro ap view and they could not locate the leads to remove them.The cut pieces of the trial leads remain in the patient.The patient understood they would be eligible for mri and was ok with the status.The patient could not feel the trial leads in their body.The issue was resolved.The cause of the patient not being able to get their leads out was determined as all patient at bladder and bowel institute are instructed on how to remove the trial leads.The patient stated that they tried to remove the leads but could not get them fully out so they decided to cut the leads.The most likely cause or contributed to the issue was that the patient cut the trial leads before they were completely removed.The steps taken to resolve the issue was that the patient were given detailed instruction on how to remove their leads.The were specifically instructed not to cut the leads.The issue was resolved.The device was intended to treat urinary incontinence, fecal incontinence and urgency frequency.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10: product id 306001 lot# 60703077, implanted: (b)(6) 2026 explanted: (b)(6) 2026 product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: (b)(6), ubd: 08-jan-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50536823
Report Number2182207-2026-02428
Device Sequence Number6051251
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)260603(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexUnknown